# SDR NACA2024061800001

- Difficulty date: June 18, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,077 hours, 19,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Intermittent
- Location: Fwd E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIP EXH VALVE INTERMITTENT. CAME ON DURING ENG START THEN WENT OUT PRIOR TO TAXI/TAKEOFF.  ACCOMPLISHED FIM 21-58-00 IAI SUPP FIG 105, FOUND OPEN GROUND AT PIN 4 K1005 AND V 12 VALVE. REPAIRED WIRE IAW SWPM 20-30-12, OPS TEST NORMAL.
